| Model Number |
EEA25 |
| Medical Device Problem Codes |
Failure to Form Staple (2579); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/29/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported during a procedure that after firing, the circular stapler produced an incomplete staple line and the line did not bite properly.The device was replaced to resolve the issue.Their was no patient injury reported.
Additional Manufacturer Narrative
D10-concomitant product: eea25 eea 25mm sgl use stapler (lot#p4m0860).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.